Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Collapsing a triangulation of a ``knotted'' cell

Authors: Mary-Elizabeth Hamstrom and R. P. Jerrard
Journal: Proc. Amer. Math. Soc. 21 (1969), 327-331
MSC: Primary 55.20; Secondary 54.00
MathSciNet review: 0243510
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, ``Some aspects of the topology of 3-manifolds related to the Poincare conjecture'' in Lectures on modern mathematics, Vol. II, edited by T. L. Saaty, Wiley, New York, 1964. MR 0172254 (30:2474)
  • [2] D. R. J. Chillingworth, Collapsing three-dimensional convex polyhedra, Proc. Cambridge Philos. Soc. 63 (1967), 353-357. MR 0210100 (35:995)
  • [3] R. E. Goodrick, Nonsimplicially collapsible triangulations of $ {I^n}$, Proc. Cambridge Philos. Soc. 64 (1968), 31. MR 0220272 (36:3338)
  • [4] W. B. R. Lickorish and J. M. Martin, Triangulations of the 3-ball with knotted spanning 1-simplexes and collapsible rth derived subdivisions, Preprint.
  • [5] H. Schubert, Knoten mit zwei Brücken, Math. Z. 65 (1956), 133. MR 0082104 (18:498e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20, 54.00

Retrieve articles in all journals with MSC: 55.20, 54.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society